# SDR HNAA2019122400390

- Difficulty date: December 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 45,848 hours, 43,102 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 5 KNOTS DUE TO A MOMENTARY NOSE WHEEL STEERING INOPERATIVE MESSAGE.   CREW RESET NOSE WHEEL STEERING AND DEPARTED, NO MAINTENANCE ACTION.
